| Model Number |
8900-4006 |
| Medical Device Problem Code |
Sparking (2595)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged that while cardioverting a male patient (age unknown), sparks were emitted from the pads during discharge.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.